Feb 22, 2012 - 9:16 am
Hi all, I'm very new to all of this. Just posted a blog but I'm not even sure this is the same thing. I have Stage 4 Hodgkins and, I just finished my 2nd round of chemo(ABVD) and had my 2nd neulasta shot, last Thursday and Friday. I am having terrible right shoulder pain and when the pain hits so does the vomiting. Have tried lortab, or tylenol but it only seems to last 2 hours. Was up most of last night. Also took a few hot baths. This round seems to be worse than the first. More pain, nausea, and now hair loss. It hits like a ton of bricks. I also have Angina and I am having a heart cath today. Other problems include type 2 diabetes and kidney problems. So I am a mess but my wife of 45 years and I are doing our best to just keep going. I am 63 years old and worry so much about how to handle all of this. Don't get much sleep. Probably had 2 nights that were good in the last month. Just want to say any input would be grateful, Also my best to anyone and everyone dealing with this terrible illness and all the side effects. Again, sorry if this is a duplicate post.